×

zbMATH — the first resource for mathematics

Pairs of multilattices defined on the same set. (English) Zbl 0435.06007

MSC:
06A06 Partial orders, general
06D05 Structure and representation theory of distributive lattices
06C20 Complemented modular lattices, continuous geometries
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BENADO M.: Les ensembles partiellement ordonnées et le théoréme de raffinement de Schreier, II. Czechoslov. Math. J., 5, 1955, 308-344. · Zbl 0068.25902 · eudml:11793
[2] ЯКУБИК Я.-КОЈIИБЯР М.: О нєкоторых свойствах нар структур. Чєхослов. мат. ж., 4, 1954, 1-27.
[3] JAKUBÍK J.: Pairs of lattices with common congruence relations. Coll. Math. Soc. J. Bolyai, 14, 1974, 171-483.
[4] KLAUČOVÁ O.: b-equivalent multilattices. Math. slov., 21, 1976, 63-72. · Zbl 0336.06006 · eudml:31612
[5] КОЛИБЯР М.: Тєрнарная опєрацш в структурах. Чєхосл. мат. ж., 6, 1956, 318-329.
[6] KOLIBIAR M.: Über metrische Vielverbände I. Acta Fac. rerum natur. Univ. Comenianae. Math., 4, 1959, 187-203. · Zbl 0100.26102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.